# SDR UPS05444336

- Difficulty date: April 10, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D -BS 1940 STR 18R STRINGER TIE CLIP FOUND CRACKED. (CRACK LENGTH 3/8" ) TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9 AT BS 1940 STR 18R AREA.
